# SDR UPS06846239

- Difficulty date: February 11, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 4641324U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON SPLCE FITTING L22L JUST AFT OF STA 1690 IS CRACKED.  REMOVED SPLICE FITTING IAW SRM 51-1-21, LOCATED AND DRILLED AND REAMED REPLACEMENT FITTING IAW DWG 4641324.  INSTALLED SPLICE FITTING IAW SRM 51-3-0, 51-1-21, 51-1-21D, AND DWG 4641324
